MathSciNet Relay Station
MathSciNet bibliographic data
MR589146 (82i:46036) 46C05
Stanojević, Časlav V.; Suchanek, Ana M. Integral identities of norms and characterization of inner product spaces. Proc. Amer. Math. Soc. 81 (1981), no. 1, 101–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement